# SDR QXEA200601328

- Difficulty date: May 26, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 20,495 hours, 29,050 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PDX FLIGHT NR 2246 NR 2 DC GENERATOR CAUTION LIGHT ILLUMINATED. MAINTENANCE COMPLIED WITH FUNCTIONAL TEST OF DC GENERATORS IAW AMM TASK 24-31-00-720-801, OPERATIONAL CHECK GOOD. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
